# SDR REXA96046

- Difficulty date: September 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 652
- System (JASC): 8200 · Water Injection System
- Part: Water Meth Syst
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WATER METHANOL SYSTEM CAUSES TORQUE SURGE.  DEFERRED PER MEL 82-00-00.  DM16329.  PERFORMED OPERATIONAL CHECK OF WATER METHANOL SYSTEM, NO DEFECTS NOTED.  OK FOR SERVICE.  (M)
